# SDR SCNA20161231411

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 53,933 hours, 18,758 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE NEEDS ATTACHING HARDWARE REPLACED. REPLACED DAMAGE OR MISSING HARDWARE ON VERTICAL STABILIZER LEADING EDGE.
